MedElevator Войти в исследования
← Поиск публикаций
The British journal of dermatology · 1997

Diffuse hypertrichosis during treatment with 5% topical minoxidil.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Peluso A M, Misciali C, Vincenzi C, Tosti A

Аннотация

Five women affected by androgenetic alopecia developed severe hypertrichosis of the face and limbs after 2-3 months of treatment with 5% topical minoxidil. Minoxidil was discontinued and in all patients the hypertrichosis disappeared from the face and arms after 1-3 months, and from legs after 4-5 months. Systemic absorption of minoxidil, and a high sensitivity to minoxidil of the follicular apparatus in these areas, is hypothesized.

Предметные рубрики MeSH